MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET; DYB INTRODUCER, CATHETER
Catalog Number MPIS-501-10.0-SC-NT-U-SST
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that during insertion into a previously implanted iliac stent, the micropuncture transitionless stiffened cannula access set wire broke.Additional information regarding the event and patient outcome has been requested, but is not available at this time.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of complaint history, dimensional verification, device history record, manufacturing instructions, quality control, and visual inspection of unused product from the same lot was conducted during the investigation.The complaint device was not returned; therefore no physical examination could be performed.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation, a definitive root cause could not be determined.Per the [quality engineering] risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.

Brand Name
MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7072507
Report Number1820334-2017-04248
Device Sequence Number864585
Product Code DYB
UDI-Device Identifier00827002480087
UDI-Public(01)00827002480087(17)200926(10)8246381
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPIS-501-10.0-SC-NT-U-SST
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1